# SDR CALA2013090991123

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 66,570 hours, 24,319 cycles
- Engine: Iae V2527A5
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 THRUST LEVER IS DIFFICULT TO GET OUT OF REVERSE, ITS STICKING WHILE MOVING TO IDLE.  LUBED THRUST LEVERS, OPERATIONS CHECKED NORMAL.
